Alert archive / Missouri / Flash Flood Warnings in 2025
Flash Flood Warning 8, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Apr 4, 2025, 6:52 PM CDT for Howell County, Oregon County, Missouri. It was in force for 8 hr. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 4, 2025, 6:52 PM CDT (23:52 UTC)
- Expired
- Apr 5, 2025, 2:45 AM CDT
- In force
- 8 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Howell County, MO, Oregon County, MO
The radar
The Springfield radar (KSGF), 182 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 4, 7:36 PM CDT | FLASH FLOOD | 3 S Rover, MO | Route M closed in both directions between US 160 and US 63 due to flooding. |
| Apr 4, 7:38 PM CDT | FLASH FLOOD | Thomasville, MO | MO 99 closed both directions between US 160 and Middle Fork Eleven Point River due to flooding. |
| Apr 4, 7:43 PM CDT | FLASH FLOOD | Alton, MO | Report from mPING, Street flooding and roads closed. Vehicles stranded. |
| Apr 4, 8:30 PM CDT | FLASH FLOOD | 1 Nnw Alton, MO | Delayed Report. Water has crossed the field and was flooding into the Harps store. |
| Apr 4, 8:30 PM CDT | FLASH FLOOD | Alton, MO | Piney Creek flooded into structure at Highway 160 and Highway 19. Unknown depth. |
| Apr 4, 8:30 PM CDT | FLASH FLOOD | Alton, MO | Piney Creek had flooded into structures on north side of town. Unknown the depth of water. |
| Apr 4, 8:30 PM CDT | FLASH FLOOD | Alton, MO | Tucker Creek over its banks into fields. |
| Apr 4, 8:53 PM CDT | FLASH FLOOD | 5 Sw Alton, MO | MO 19 closed both directions near Fredrick Creek due to flooding. |
| Apr 4, 8:54 PM CDT | FLASH FLOOD | Alton, MO | Multiple streets closed due to flooding in Alton. Flooding into structures. |
| Apr 4, 9:53 PM CDT | FLASH FLOOD | 1 W Couch, MO | Route A closed both directions near Frederick Creek due to flooding. |
| Apr 4, 9:53 PM CDT | FLASH FLOOD | 2 N Thayer, MO | MO 19 closed in both directions near Warm Fork Spring River north of Thayer due to flooding. |
| Apr 5, 12:44 AM CDT | FLASH FLOOD | 2 Nne Greer, MO | MO 19 closed both directions along Eleven Point River due to flooding. |
| Apr 5, 12:51 AM CDT | FLASH FLOOD | 5 N Wilderness, MO | Route K closed both directions from 158 to 162 due to flooding. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 14 storm reports to this flash flood warning; the first came 44 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.9 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 571 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- 228 m²/s²
- 0-3 km storm-relative helicity
- 264 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
342
WGUS53 KSGF 042352
FFWSGF
MOC091-149-050745-
/O.NEW.KSGF.FF.W.0008.250404T2352Z-250405T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
652 PM CDT Fri Apr 4 2025
The National Weather Service in Springfield has issued a
* Flash Flood Warning for...
Southeastern Howell County in south central Missouri...
Oregon County in south central Missouri...
* Until 245 AM CDT Saturday.
* At 652 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1.5 and 4 inches of
rain have fallen. The expected rainfall rate is 1.5 to 2 inches in
1 hour. Additional rainfall amounts of 1.5 to 4 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Thayer, Alton, Koshkonong, Brandsville, Thomasville, Couch, Rover,
Greer, Wilderness, Lanton and Grand Gulf State Park.
This includes the following low water crossings...
Piney Creek at County Road 228, Warm Fork Spring River at County
Road 323, Whites Creek at Highway K, Spring River at Highway 142
and Frederick Creek at Highway A.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3667 9168 3689 9166 3688 9122 3683 9122
3682 9112 3670 9112 3650 9151 3650 9195
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...1.5-2 INCHES IN 1 HOUR
$$
PC1 follow-up statement
906
WGUS73 KSGF 050338
FFSSGF
Flash Flood Statement
National Weather Service Springfield MO
1038 PM CDT Fri Apr 4 2025
MOC091-149-050745-
/O.CON.KSGF.FF.W.0008.000000T0000Z-250405T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Howell MO-Oregon MO-
1038 PM CDT Fri Apr 4 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 AM CDT SATURDAY
FOR SOUTHEASTERN HOWELL AND OREGON COUNTIES...
At 1038 PM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
1.5 and 4 inches of rain have fallen. Additional rainfall amounts up
to 0.5 inches are possible in the warned area. Flash flooding is
ongoing.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar and automated gauges.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Thayer, Alton, Koshkonong, Brandsville, Thomasville, Couch, Rover,
Greer, Wilderness, Lanton and Grand Gulf State Park.
This includes the following low water crossings...
Piney Creek at County Road 228, Warm Fork Spring River at County
Road 323, Whites Creek at Highway K, Spring River at Highway 142
and Frederick Creek at Highway A.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3667 9168 3689 9166 3688 9122 3683 9122
3682 9112 3670 9112 3650 9151 3650 9195
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
PCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Apr 4, 6:50 PM CDT, 2 minutes earlier. Its key messages:
- High confidence in multiple rounds of heavy rainfall continuing through this weekend. Increasing confidence in this resulting in potentially significant flooding, especially in south-central Missouri. Today into Saturday look to be the most impactful days. A Flood Watch remains in effect along and southeast of Interstate 44.
- Marginal(1 of 5) to Moderate(4 of 5) risk of severe storms today into this evening. Large hail and Damaging winds will be the primary hazards. There will be a conditional risk for tornadoes over part of south central Missouri.
- Turning colder late in the weekend into early next week and we have a frost/freeze potential both Sunday night and Monday night.
Area forecast discussion, Apr 4, 6:50 PM CDT, 2 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
650 PM CDT Fri Apr 4 2025
.KEY MESSAGES...
- High confidence in multiple rounds of heavy rainfall
continuing through this weekend. Increasing confidence in
this resulting in potentially significant flooding, especially
in south-central Missouri. Today into Saturday look to be the
most impactful days. A Flood Watch remains in effect along
and southeast of Interstate 44.
- Marginal(1 of 5) to Moderate(4 of 5) risk of severe storms
today into this evening. Large hail and Damaging winds will
be the primary hazards. There will be a conditional risk for
tornadoes over part of south central Missouri.
- Turning colder late in the weekend into early next week and we
have a frost/freeze potential both Sunday night and Monday
night.
&&
.MESOSCALE...
Issued at 648 PM CDT Fri Apr 4 2025
Ongoing Flash Flooding Threat:
A considerable flash flooding event is underway across south-
central Missouri as convection continues to stream NNE across
the region. Rainfall amounts of 2-5" have already occurred in
and around West Plains which has resulted in significant
flooding in town.
Unfortunately, continued training of storms will persist through
at least 9 PM as 925-850 mb moisture transport and theta-e
advection maximize over the region. The one positive factor
as we get after 9 PM will be the likely expansion of cold pools
as linear convection continues to propagate east across the
area. This would shift the heavy rainfall axis just east and
southeast of the area. If colds pools are slower to materialize,
training convection would persist into the overnight period
(worst case scenario).
With all of this said, we are expecting another 2-4" of rainfall
through 9 PM across south-central Missouri, with the heaviest
amounts southeast of a Gainesville to Salem line. If the worst
case scenario materializes (slower cold pool), additional
amounts would be even higher (4-7") and would likely lead to
potentially catastrophic flooding overnight. We will continue
to monitor this situation very closely.
Severe Potential Tonight:
The aforementioned quasi-stationary front will stall out very
close to the state line late this evening as surface low
pressure moves northeast along this feature. We have seen
numerous thunderstorms develop across northern Arkansas with
upscale growth into line segments common. There have been some
supercells, with this convection elevated in nature north of the
front and surface-based along and south of the front.
As we head into the remainder of the evening, locations across
southern Howell, southern Shannon, and Oregon County will be in
fairly close proximity to that front. This will be the region
where damaging straight-line wind gusts to 70 mph are most
likely. There will also be the potential for a tornado given
favorable kinematic profiles. The environment will be
supportive of a strong tornado, especially if that front can
waffle north into Oregon County.
Farther north, elevated storms will have the potential to
produce large hail as far north as I-44. However, the greatest
potential for large hail will be across south-central Missouri,
generally southeast of a Gainesville to Salem line. This
includes the potential for hail up to 2" in diameter with any
supercells. This is backed well by WoFS ML probabilities.
&&
.SHORT TERM /THROUGH SATURDAY/...
Issued at 120 PM CDT Fri Apr 4 2025
Upper level analysis shows a large trough extending from Manitoba
down into the Baja region, with an upper jet extending from the
Southern Plains into the Great Lakes region, bringing strong
southwesterly flow aloft. A surface boundary was located south
of the jet this morning (extending from the Southern Plains
northeast into the Appalachians), with winds aloft oriented
parallel to this frontal boundary. Ahead of the trough axis and
north of the boundary, ample moisture can be observed, with
dewpoint depressions remaining below 3 degrees. Strong low-
level support from a 40-50kt low level jet will continue to lift
into southern Missouri as the boundary lifts in the form of a
warm front (before becoming stationary again this afternoon),
pumping continuous moisture into the area. The 12Z sounding
showed PWATs of 1.0 inches, with ensembles indicating an
increase of mean PWATS between 1.25 and 1.7 inches. All this
being said, this setup matches up pretty well with the Maddox
Heavy Rainfall Pattern, setting the stage for continuous rounds
of heavy rainfall and significant flooding across the area into
this weekend.
A complex movement of showers and thunderstorms was observed on
radar this morning, with the activity overspreading north throughout
the morning and early afternoon. With weak instability, some
thunderstorms ended up dropping small hail, however things were able
to remain below severe limits.
As mentioned previously, the frontal boundary has been lifting
throughout the morning in the form of a warm front. As of 1 PM, it
had lifted into central/northeast Arkansas. Questions remain
regarding how far north this front will lift this afternoon. If
the front reaches our southeast counties, storms that can
interact with the warm front and weak surface low pressure could
become more organized convection. Latest guidance shows an
organized line of storms developing as early as 3-4 PM across
northern Arkansas and overspreading into south-central MO.
Despite instability not looking too overly impressive, enough
surface based CAPE and low level shear would pose a damaging
wind threat (up to 70mph) and a large hail threat (potentially
up to 2"). There's still a threat for tornadoes, however that
remains conditional on if the front can reach our southeast
counties. Confidence levels remain medium, as the severe threat
remains conditional on the frontal set-up. Some HREF members
keep the primary severe threat to our southeast, with other
members pushing it up through our southeast counties.
Regarding the heavy rainfall and flooding concerns, showers and
thunderstorms have been training as they've been lifting into
the area oriented parallel to the 850/925mb front. Rainfall
rates of 1-3 inches per hour were observed early afternoon, with
2-4+ inches of rainfall observed in various locations since
midnight already. Through this evening, showers and
thunderstorms will bring widespread rainfall amounts of 1-4
inches along and southeast of the I-44 corridor. Additional
flooding concerns will exist, with a Moderate (3/4) to High
(4/4) Excessive Rainfall Outlook issued by WPC through this
period.
Widespread rain will continue overnight into Saturday, again with
the main area of precipitation across the eastern half of the CWA.
This is expected to bring an additional 0.5-1.0 inches of rain
over the eastern Ozarks overnight, leading to additional river
rises into flood stage, with some reaching moderate flood
stages.
On Saturday, another wave of upper level energy will push into the
area with a surface cold front sweeping through, continuing the
shower and thunderstorm activity. The greater instability looks to
remain southeast of the area, however cannot rule out a strong
thunderstorm over our far southeast counties. The heavy rainfall
potential will persist through the afternoon and evening, especially
over south central Missouri where we could see an additional
0.5-2.5 inches.
&&
.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
Issued at 120 PM CDT Fri Apr 4 2025
By Saturday night, the upper level trough pushes into the area. As
the cold front continues pushing through and exits the area by
Sunday morning, cold air will advect in behind the front, dropping
overnight lows into the 30s. With near-freezing temperatures
entering on the back side of the system, some light snow or a
rain/snow mix will be possible Saturday night. Only a dusting of
light snow with no impactful accumulations are expected.
The upper wave will shift east of the area on Sunday, bringing
precipitation chances to an end. Behind this system, northwesterly
flow aloft occurs again with surface high pressure over the
region. With the cooler airmass in place, near freezing
overnight temperatures will continue through Tuesday morning,
with lows in the upper 20s to low 30s Sunday night, and the low
to mid 30s Monday night. Light winds, clear skies, and these
near to sub freezing lows will bring high confidence for a
frost/freeze. As we get closer to this timeframe, we'll
continue assessing the need for headlines. Make sure to plan
accordingly for outdoor crops/plants, either covering them or
bringing them indoors.
By Tuesday, temperatures will get back into the 60s as more of a
zonal pattern sets up, with a warming trend through Friday bringing
highs in the 70s by the end of next week. With upper level ridging
building into the region, dry and warm conditions are expected in
the long term.
&&
.AVIATION /00Z TAFS THROUGH 00Z SATURDAY/...
Issued at 648 PM CDT Fri Apr 4 2025
A large area of showers and thunderstorms will continue to push
northeast across southern Missouri early this evening. IFR
conditions can be expected with these storms, especially in the
vicinity of Branson.
After 03Z, most of the activity will shift east of the TAF
sites. However, IFR ceilings will persist as the region remains
just north of a frontal boundary.
An area of rain will then overspread southern Missouri Saturday
morning with IFR continuing.
Surface winds will remain out of the north with occasional gusts
over 20 knots.
&&
.HYDROLOGY...
Issued at 120 PM CDT Fri Apr 4 2025
Expected rainfall amounts within the 25th and 75 percentile range
for the remainder of the event (from 2PM Friday until 2PM
Saturday):
Nevada, Warsaw: 0.5" to 1.0".
Joplin, Bolivar, Osage Beach: 0.5" to 2.0".
Springfield, Lebanon, Fort Leonard Wood, Rolla: 1.0" to 2.5"
Branson, Houston, Salem: 1.5 to 3.0"
West Plains, Eminence, Alton: 2.0" to 4.5"
High end amounts (10% chances of happening) between 2PM Friday
until 2PM Saturday:
Nevada, Warsaw: 1.25" to 2.5"
Joplin, Bolivar, Osage Beach: 1.5" to 3.5"
Springfield, Lebanon, Fort Leonard Wood, Rolla: 2.5" to 3.5"
Branson, Houston, Salem: 2.5" to 5.0"
West Plains, Eminence, Alton: 4.0" to 7.25"
All of this rain will lead to continued flooding, especially
along and southeast of the I-44 corridor where a flood watch
remains in effect. Significant river flooding is also expected
in these areas with current river forecasts based off of these
rainfall projections bring river stages in to the moderate to
near major flooding categories over the weekend.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
KS...None.
MO...Flood Watch through Saturday evening for MOZ070-071-081>083-
090>098-101>106.
&&
MESOSCALE...Schaumann
SHORT TERM...Melto
LONG TERM...Melto
AVIATION...Schaumann
HYDROLOGY...LindenbergHazardous weather outlook, Apr 4, 2:16 PM CDT, 4 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 216 PM CDT Fri Apr 4 2025 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-051930- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 216 PM CDT Fri Apr 4 2025 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Moderate tornado risk. Enhanced hail risk. Enhanced thunderstorm wind damage risk. Significant lightning risk. Extreme excessive rainfall risk DISCUSSION... Training showers and thunderstorms will continue through today and tonight causing additional excessive rainfall and flash flooding concerns along and southeast of the I-44 corridor. As a warm front approaches the area, hail to the size of quarters will be possible as early as 3-4PM this afternoon, persisting through the evening. If the front can make it into south central Missouri later this afternoon/early evening, then all modes of severe storms will be possible south of that front including damaging winds up to 70mph, large hail to the size of golf balls, and tornadoes. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Heavy rainfall and flooding is likely to continue on Saturday. Storm system total amounts (from Thursday through Saturday) of at least 3 to 6 inches, with higher amounts of 8 to 10 inches are possible. This could continue to result in significant flooding and flash flooding. A Flood Watch is in effect for areas along and southeast of Interstate 44. Cold temperatures will move into the area late in the weekend which could bring sub-freezing temperatures on Sunday night and again on Monday night. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this evening into tonight for portions of south-central Missouri. && More detailed information can be accessed at: http://www.weather.gov/sgf/dsspacket This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Melto
In the hours before
Local storm report, Apr 4, 6:16 PM CDT, 36 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
616 PM CDT Fri Apr 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 PM Flood 1 S Nixa 37.02N 93.30W
04/04/2025 Christian MO Public
Blockages in drainage ditching are becoming
more and more widespread, leading to some
localized areas with water covering roads in
around an inch of rain.
&&
TEOLocal storm report, Apr 4, 6:19 PM CDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
619 PM CDT Fri Apr 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 PM Flood 1 WNW Conway 37.51N 92.84W
04/04/2025 Laclede MO 911 Call Center
Reports of flooding in Webster County at I44
EB at the 111.5 to 111.6 MM from the median
into the passing lane.
&&
TEOLocal storm report, Apr 4, 6:22 PM CDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
622 PM CDT Fri Apr 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 PM Flood 3 E Elkland 37.44N 92.98W
04/04/2025 Webster MO 911 Call Center
State Highway W and State Highway EE to
Glade Rd area, and Redbird Rd.
&&
TEOLocal storm report, Apr 4, 6:32 PM CDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
632 PM CDT Fri Apr 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM Flash Flood Mountain View 37.00N 91.70W
04/04/2025 Howell MO Emergency Mngr
Highway 17 in Mountain View, Howell county
is closed, water over the road.
&&
TEOLocal storm report, Apr 4, 6:46 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
646 PM CDT Fri Apr 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 PM Flash Flood 5 S Montier 36.91N 91.59W
04/04/2025 Shannon MO Dept of Highways
Road closed due to flooding Route T
Northbound.
&&
TEOLocal storm report, Apr 4, 6:48 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
648 PM CDT Fri Apr 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 PM Flash Flood 7 SSE Montier 36.90N 91.53W
04/04/2025 Shannon MO Dept of Highways
Road closed due to flooding Route MM.
&&
TEOThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 7:33 AM CDT | Special Weather Statement | SGF | Barry, Christian, Stone | 42 min |
| Apr 4, 7:45 AM CDT | Special Weather Statement | SGF | McDonald, Newton | 45 min |
| Apr 4, 9:27 AM CDT | Special Weather Statement | SGF | Barry, Stone | 48 min |
| Apr 4, 9:37 AM CDT | Flash Flood Warning | SGF | Barry, Christian, Stone, Taney | 7 hr |
| Apr 4, 10:23 AM CDT | Special Weather Statement | SGF | Barry, Greene | 52 min |
| Apr 4, 10:42 AM CDT | Flash Flood Warning | SGF | Barry, Christian, Greene, Lawrence, McDonald, Newton and 2 more | 6 hr |
| Apr 4, 10:47 AM CDT | Areal Flood Advisory | SGF | Howell, Ozark | 5 hr |
| Apr 4, 11:25 AM CDT | River Flood Warning | SGF | Shannon | 4 days |
| Apr 4, 11:28 AM CDT | River Flood Warning | SGF | Ozark | 24 hr |
| Apr 4, 11:32 AM CDT | River Flood Warning | SGF | Shannon | 46 hr |
| Apr 4, 11:32 AM CDT | River Flood Warning | SGF | Shannon | 46 hr |
| Apr 4, 11:34 AM CDT | River Flood Warning | SGF | Pulaski | 68 hr |
| Apr 4, 11:51 AM CDT | River Flood Warning | SGF | Phelps | 4 days |
| Apr 4, 11:52 AM CDT | Special Weather Statement | SGF | Laclede, Webster | 23 min |
| Apr 4, 11:55 AM CDT | River Flood Warning | SGF | Stone | 53 hr |
| Apr 4, 11:59 AM CDT | River Flood Warning | SGF | Christian, Stone | 53 hr |
| Apr 4, 12:11 PM CDT | Flash Flood Warning | SGF | Dallas, Laclede, Polk, Webster, Wright | 6 hr |
| Apr 4, 12:16 PM CDT | Areal Flood Advisory | SGF | Barry, Dade, Greene, Jasper, Lawrence, McDonald and 2 more | 6 hr |
| Apr 4, 1:31 PM CDT | Flash Flood Warning | SGF | Camden, Laclede, Maries, Miller, Phelps, Pulaski | 6 hr |
| Apr 4, 1:53 PM CDT | Special Weather Statement | SGF | Christian, Stone | 37 min |
| Apr 4, 3:43 PM CDT | Flash Flood Warning | SGF | Douglas, Howell, Oregon, Ozark, Shannon, Texas | 8 hr |
| Apr 4, 4:19 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 21 min |
| Apr 4, 4:50 PM CDT | Areal Flood Warning | SGF | Barry, Christian, Dallas, Greene, Lawrence, McDonald and 6 more | 39 hr |
| Apr 4, 4:56 PM CDT | Areal Flood Warning | SGF | Camden, Dallas, Laclede, Maries, Miller, Phelps and 1 more | 39 hr |
| Apr 4, 5:00 PM CDT | Flash Flood Warning | SGF | Howell, Ozark | 8 hr |
| Apr 4, 5:29 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark, Taney | 46 min |
| Apr 4, 5:46 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark | 29 min |
| Apr 4, 6:03 PM CDT | Severe Thunderstorm Warning | SGF | Oregon, Shannon | 42 min |
| Apr 4, 6:07 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark, Texas | 14 min |
| Apr 4, 6:31 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 29 min |
| Apr 4, 6:41 PM CDT | Severe Thunderstorm Warning | SGF | Oregon, Shannon | 34 min |
| Apr 4, 6:53 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence, Stone | 37 min |
Nearby
Flash Flood Warnings in Missouri, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.